JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON SOLUTIONS TO SOME NONLINEAR DIFFERENCE AND DIFFERENTIAL EQUATIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON SOLUTIONS TO SOME NONLINEAR DIFFERENCE AND DIFFERENTIAL EQUATIONS
Chen, Wei; Hu, Pei-Chu; Zhang, Yingying;
  PDF(new window)
 Abstract
In this paper, we study entire solutions of some nonlinear difference equations and transcendental meromorphic solutons of some nonlinear differential equations. Our results generalize the results due to [11], [17].
 Keywords
entire solutions;meromorphic solutions;difference equations;differential equations;
 Language
English
 Cited by
 References
1.
Z. X. Chen, Growth and zeros of meromorphic solution of some linear difference equations, J. Math. Anal. Appl. 373 (2011), no. 1, 235-241. crossref(new window)

2.
Z. X. Chen, Zeros of entire solutions to complex linear difference equations, Acta Math. Sci. Ser. B Engl. Ed. 32 (2012), no. 3, 1141-1148.

3.
W. Cherry and Z. Ye, Nevanlinna's Theory of Value Distribution, Berlin-Heidelberg:Springer-Verlag, 2001.

4.
Y. M. Chiang and S. J. Feng, On the Nevanlinna characteristic of f($z+{\eta}$) and difference equations in the complex plane, Ramanujan J. 16 (2008), no. 1, 105-129. crossref(new window)

5.
Y. M. Chiang and S. J. Feng, On the growth of logarithmic differences, difference quotients and logarithmic derivatives of meromorphic functions, Trans. Amer. Math. Soc. 361 (2009), no. 7, 3767-3791. crossref(new window)

6.
W. Hayman, Meromorphic Functions, Oxford: Clarendon Press, 1975.

7.
I. Laine, Nevanlinna Theory and Complex Differential Equations, Berlin-New York, Walter de Gruyter, 1993.

8.
B. Q. Li, On certain non-linear differential equations in complex domains, Arch. Math. (Basel) 91 (2008), no. 4, 344-353. crossref(new window)

9.
K. Liu, Meromorphic functions sharing a set with applications to difference equations, J. Math. Anal. Appl. 359 (2009), no. 1, 384-393. crossref(new window)

10.
K. Liu, T. B. Cao, and H. Z. Cao, Entire solutions of Fermat type differential-difference equations, Arch. Math. (Basel) 99 (2012), no. 2, 147-155. crossref(new window)

11.
K. Liu and L. Z. Yang, On entire solutions of some differential-difference equations, Comput. Methods Funct. Theory 13 (2013), no. 3, 433-447. crossref(new window)

12.
P. Montel, Lecons sur les familles normales de fonctions analytiques et leurs applications, Gauthier-Villars, Paris, (1927), 135-136 (French).

13.
J. F. Tang and L. W. Liao, The transcendental meromorphic solutions of a certain type of nonlinear differential equations, J. Math. Anal. Appl. 334 (2007), no. 1, 517-527. crossref(new window)

14.
C. C. Yang, On entire solutions of a certain type of nonlinear differential equations, Bull. Aust. Math. Soc. 64 (2001), no. 3, 377-380. crossref(new window)

15.
C. C. Yang and P. Li, On the transcendental solutions of a certain type of nonlinear differential equations, Arch. Math. (Basel) 82 (2004), no. 5, 442-448.

16.
C. C. Yang and H. X. Yi, Uniqueness Theory of Meromorphic Functions, Kluwer Academic Publishers, Dordrecht, 2003.

17.
X. Zhang and L.W. Liao, On a certain type of nonlinear differential equations admitting transcendental meromorphic solutions, Sci. China Math. 56 (2013), no. 10, 2025-2034. crossref(new window)